Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hepatitis C Causes An Internal Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Tipranavir (Aptivus)

...stored at room temperature for up to 60 days . What Are the Side Effects? The most common side effects include diarrhea, nausea, vomiting, stomach pain, tiredness and headache. Women taking birth control pills may get a skin rash. Tipranavir can make liver problems worse. Patients with hepatitis B or hepatitis C should have careful monitoring of liver blood tests. Some patients taking tipranavir developed hepatitis and, in rare cases,...
Ask the Experts

skin rash

which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be suggested for substitute or how can you fight with that type of rash considering that you are on ARV for a year and there is no difference and the CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been in 3TC, D4T and Stocrine for one year and have had a rash much of that time it likely not the HIV drugs that are causing the rash directly. There are a wide variety of HIV related and unrelated rashes that can be seen so an... Read more »

Skin rash after treatment.

Hi,I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue. Read more »

skin rash

hi Doci have been on combivir twice a day and stocrin once a day. i have developed a skin rash over my body. could it be from the meds or maybe an allergy to dust or mould since i went on a trip to the rural areas of lesotho. thanx
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been on those meds for > 6-8 weeks without a rash and then develop a rash it most often would be due to some other factor. In the first several months of use the Stocrine can cause a rash or the combination of meds can cause skin flares... Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given HIV medication or have flare-ups in pre-existing skin problems partly due to immune... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

dar-UE-na-vir Brand Name: Prezista Other Name(s): TMC 114, TMC114 Drug Class: Protease Inhibitors Darunavir, also known as Prezista or TMC114, is a type of medicine called a protease inhibitor (PI). Darunavir... Read more »
AIDS InfoNet

Filgrastim (Neupogen)

...pain. Let your health care provider know right away if you get any of the following side effects while taking filgrastim: skin rash fever chills trouble breathing drowsiness loss of appetite In rare cases, filgrastim can cause an... Read more »
AIDS InfoNet

Hepatitis C and HIV

What Is Hepatitis C? How Is It Diagnosed? How Is Hep C Treated? Can Hep C Be Prevented? Hep C and HIV Together The Bottom Line What Is Hepatitis C? The hepatitis C virus (HCV) can cause liver damage. HCV is transmitted by... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »